# SDR DL767010196

- Difficulty date: February 4, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 57,591 hours, 27,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COACH CLASS SEAT MOUNTED EMERGENCY EXIT LIGHTS INOP ON BOTH LEFT AND RIGHT SIDE.  REPLACED BOTH LEFT AND RIGHT BATTERY PACKS.
